• Award Winning For Medical Education
  • 5* Excellent TrustPilot Rating
  • Pay In 3 Installment Option
  • 10+ Years Teaching Experience

AKT2-047

Mrs Alfred is 88 years old and has been suffering with metastatic lung cancer for the past few months. Her son and daughter in law have moved in to look after her and unfortunately her condition has been deteriorating over the past few days. Her other medical problems include Hypothyroidism, Chronic Kidney Disease stage 3 and Hypertension which have been well controlled. Her pain has been controlled via the use of a Fentanyl transdermal patch. Her son rings for an urgent home visit as she has been experiencing hallucinations. After discussion, it is clear she is suffering from opiate toxicity as her renal function has deteriorated in the terminal phase.

Which of the following symptoms is least associated with opioid toxicity?

Pay in 3 interest-free payments

Late fees may apply. Learn more

5% off as a thank you!

Use Coupon 'website5'

🙏 Our simple appreciation for you visiting today...

Dr Aman and Dr Pooja Arora :)

X